Accessibility navigation

An approximate solution of the grazing problem

Glaister, P. (1991) An approximate solution of the grazing problem. Mathematical Gazette, 75 (2). pp. 198-199. ISSN 0025-5572

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23682

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation